# SDR DLM88953677

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cond
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, HAD SMOKE ODOR IN CABIN.  RETURNED TO MCI AND PERFORMED VISUAL ACFT INSP, NO LEAKS NOTED.  RAN PACKS AND COULD NOT DUPLICATE.  RETURNED A\C TO SERVICE.
